# SDR TRBA20120524001

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 34,068 hours, 34,068 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, DURING TAXI RECEIVED A MAIN BATTERY CHARGE INDICATION FAULT MESSAGE.  ACFT REMOVED FROM SERVICE.  R & R MAIN BATTERY.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
